Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 92, NWS Medford, OR

September 21, 2021

NWS Medford, OR issued this small craft advisory at Sep 21, 2021, 10:06 PM PDT. It took effect at Sep 22, 2021, 5:00 PM PDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2021, 10:06 PM PDT (05:06 UTC)
In effect from
Sep 22, 2021, 5:00 PM PDT
Expired
Sep 24, 2021, 2:16 PM PDT
In force
45 hr
Issued by
NWS Medford, OR

The text

As transmitted.

555 
WHUS76 KMFR 220506 AAA
MWWMFR

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Medford OR
1006 PM PDT Tue Sep 21 2021

PZZ376-221815-
/O.UPG.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/
/O.NEW.KMFR.SE.W.0057.210923T0600Z-210924T1200Z/
/O.NEW.KMFR.SC.Y.0092.210923T0000Z-210925T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
1006 PM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 PM
PDT FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM WEDNESDAY TO 5 AM
PDT FRIDAY...

* WHAT...North winds 15 to 25 kt increasing to 20 to 30 kt with
  gusts to 35 kt expected. Seas steep 7 to 10 ft becoming steep 
  to very steep and hazardous 9 to 12 ft, peaking Thursday 
  afternoon and evening, then gradually subsiding Friday. 

* WHERE...All areas, but the highest winds and steepest seas will
  be south of Nesika Beach.

* WHEN...For the Hazardous Seas Warning, from 11 PM Wednesday to 
  5 AM PDT Friday. For the Small Craft Advisory, from 5 PM 
  Wednesday to 11 PM PDT Friday.

* IMPACTS...Steep to very steep and hazardous seas could capsize 
  or damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-221815-
/O.UPG.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/
/O.NEW.KMFR.SC.Y.0092.210923T0000Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
1006 PM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 5 AM PDT
FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep
  seas of 6 to 9 ft expected.

* WHERE...Beyond 3 NM from shore through Thursday morning, then
  all areas.

* WHEN...From 5 PM Wednesday to 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-221815-
/O.NEW.KMFR.SC.Y.0092.210923T1500Z-210925T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
1006 PM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 11 PM PDT
FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep
  seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...From 8 AM Thursday to 11 PM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-221815-
/O.NEW.KMFR.SC.Y.0092.210923T1500Z-210924T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
1006 PM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM PDT
FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep
  seas of 6 to 8 ft expected.

* WHERE...All areas, except highest winds and seas beyond 5 NM
  from shore.

* WHEN...From 8 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
6 follow-up statements
173 
WHUS76 KMFR 220941
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
241 AM PDT Wed Sep 22 2021

PZZ376-222245-
/O.CON.KMFR.SC.Y.0092.210923T0000Z-210925T0600Z/
/O.CON.KMFR.SE.W.0057.210923T0600Z-210924T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
241 AM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt increasing to 20 to 30 kt with 
  gusts to 35 kt expected. Seas steep 7 to 10 ft becoming steep 
  to very steep and hazardous 9 to 12 ft, peaking Thursday 
  afternoon and evening, then gradually subsiding Friday.

* WHERE...All areas, but the highest winds and steepest seas 
  will be south of Nesika Beach.

* WHEN...For the Hazardous Seas Warning, from 11 PM Wednesday to 
  5 AM PDT Friday. For the Small Craft Advisory, from 5 PM 
  Wednesday to 11 PM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-222245-
/O.CON.KMFR.SC.Y.0092.210923T0000Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
241 AM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 9 ft expected.

* WHERE...Beyond 3 NM from shore through Thursday morning, then 
  all areas.

* WHEN...From 5 PM Wednesday to 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-222245-
/O.CON.KMFR.SC.Y.0092.210923T1500Z-210925T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
241 AM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
11 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...From 8 AM Thursday to 11 PM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-222245-
/O.CON.KMFR.SC.Y.0092.210923T1500Z-210924T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
241 AM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 8 ft expected.

* WHERE...All areas, except highest winds and seas beyond 5 NM 
  from shore.

* WHEN...From 8 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
246 
WHUS76 KMFR 222018
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
118 PM PDT Wed Sep 22 2021

PZZ376-230930-
/O.CON.KMFR.SC.Y.0092.210923T0000Z-210925T0600Z/
/O.EXT.KMFR.SE.W.0057.210923T1500Z-210924T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
118 PM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THURSDAY TO
5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt increasing to 20 to 30 kt with
  gusts to 35 kt expected. Steep seas 7 to 10 ft becoming steep 
  to very steep and hazardous 9 to 12 ft, peaking Thursday 
  afternoon and evening.

* WHERE...All areas, but the highest winds and steepest seas 
  will be south of Nesika Beach.

* WHEN...For the Hazardous Seas Warning, from 8 AM Thursday to 5 
  AM PDT Friday. For the Small Craft Advisory, from 5 PM this 
  afternoon to 11 PM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-230930-
/O.CON.KMFR.SC.Y.0092.210923T0000Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
118 PM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  steep seas of 6 to 9 ft expected.

* WHERE...Beyond 3 NM from shore through Thursday morning, then 
  all areas.

* WHEN...From 5 PM Wednesday to 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-230930-
/O.CON.KMFR.SC.Y.0092.210923T1500Z-210925T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
118 PM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
11 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...From 8 AM Thursday to 11 PM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-230930-
/O.CON.KMFR.SC.Y.0092.210923T1500Z-210924T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
118 PM PDT Wed Sep 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 8 ft expected.

* WHERE...All areas, except highest winds and seas beyond 5 NM 
  from shore.

* WHEN...From 8 AM Thursday to 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
933 
WHUS76 KMFR 230943
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
243 AM PDT Thu Sep 23 2021

PZZ356-232245-
/O.EXB.KMFR.SE.W.0057.210923T0943Z-210924T1200Z/
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
243 AM PDT Thu Sep 23 2021

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and steep
  seas of 8 to 11 ft expected.

* WHERE...The highest winds and seas beyond 5 nm from shore.  

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ376-232245-
/O.EXT.KMFR.SE.W.0057.210923T0943Z-210924T1200Z/
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
243 AM PDT Thu Sep 23 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 15 to 25 kt increasing to 20 to 30 kt with 
  gusts to 35 kt expected. Steep seas 7 to 10 ft becoming steep 
  to very steep and hazardous 9 to 12 ft, peaking Thursday 
  afternoon and evening.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT Friday. 
  For the Small Craft Advisory, until 11 PM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ370-232245-
/O.EXT.KMFR.SC.Y.0092.210923T0943Z-210925T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
243 AM PDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-232245-
/O.EXT.KMFR.SC.Y.0092.210923T0943Z-210924T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
243 AM PDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas of 6 to 8 ft expected.

* WHERE...All areas, except highest winds and seas beyond 5 NM 
  from shore.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
031 
WHUS76 KMFR 232111
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
211 PM PDT Thu Sep 23 2021

PZZ356-241015-
/O.CON.KMFR.SE.W.0057.000000T0000Z-210924T1200Z/
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
211 PM PDT Thu Sep 23 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  very steep seas of 8 to 10 ft expected.

* WHERE...Gusty winds and very steep seas are expected beyond 4 
  nm from shore, with Small Craft Advisory conditions elsewhere. 

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ376-241015-
/O.CON.KMFR.SE.W.0057.000000T0000Z-210924T1200Z/
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
211 PM PDT Thu Sep 23 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 20 to 30 kt with gusts to 35 kt and very
  steep and hazardous wind-driven seas of 9 to 12 ft are ongoing. 

* WHERE...All areas.

* WHEN...The Hazardous Seas Warning is in effect until 5 AM PDT
  Friday, with a Small Craft Advisory continuing until 11 PM PDT 
  Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ370-241015-
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
211 PM PDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and steep
  wind-driven seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Gusty winds and steep seas could capsize or damage 
  smaller vessels, and will pose an increased risk to 
  inexperienced mariners. 

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-241015-
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210924T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
211 PM PDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and steep
  wind-driven seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Gusty winds and steep seas could capsize or damage 
  smaller vessels, and will pose an increased risk to 
  inexperienced mariners. 

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
171 
WHUS76 KMFR 240836
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
136 AM PDT Fri Sep 24 2021

PZZ356-241200-
/O.CON.KMFR.SE.W.0057.000000T0000Z-210924T1200Z/
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
136 AM PDT Fri Sep 24 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and very 
  steep seas of 8 to 10 ft expected.

* WHERE...Gusty winds and very steep seas are expected beyond 4 
  nm from shore, with Small Craft Advisory conditions elsewhere.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ376-242145-
/O.CON.KMFR.SE.W.0057.000000T0000Z-210924T1200Z/
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
136 AM PDT Fri Sep 24 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 20 to 30 kt with gusts to 35 kt and very 
  steep and hazardous wind-driven seas of 9 to 12 ft are ongoing.

* WHERE...All areas.

* WHEN...The Hazardous Seas Warning is in effect until 5 AM PDT 
  Friday, with a Small Craft Advisory continuing until 11 PM PDT 
  Friday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ370-242145-
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
136 AM PDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep wind-driven seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-241200-
/O.CON.KMFR.SC.Y.0092.000000T0000Z-210924T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
136 AM PDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep wind-driven seas of 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...Until 5 AM PDT Friday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
975 
WHUS76 KMFR 242116
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
216 PM PDT Fri Sep 24 2021

PZZ370-251130-
/O.CAN.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
/O.NEW.KMFR.SE.A.0022.210926T1800Z-210927T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
216 PM PDT Fri Sep 24 2021

...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
LATE SUNDAY NIGHT...

* WHAT...North winds 20 to 30 kt with gusts to 35 kt. Very steep
  mixed seas 8 to 12 ft at 13 seconds.

* WHERE...From Bandon northward beyond 10 NM from shore.

* WHEN...From Sunday morning through early Monday morning.

* IMPACTS...Very steep and hazardous seas could capsize or damage
  vessels. Bar crossing could become especially hazardous. Swell
  will be mixed wind wave and

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous and very
steep sea conditions.

&&

$$

PZZ376-242230-
/O.CAN.KMFR.SC.Y.0092.000000T0000Z-210925T0600Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
216 PM PDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Observations at area buoys are showing winds and waves below
criteria, and therefore have cancelled the advisory early.

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 9:06 PM PDT, 1 hour earlier.

Area forecast discussion, Sep 21, 9:06 PM PDT, 1 hour before
Area Forecast Discussion
National Weather Service Medford OR
906 PM PDT Tue Sep 21 2021

.UPDATE...

&&

.DISCUSSION...An upper level trough remains on track to begin
moving into the region tomorrow morning, bringing a weak and dry
cold front through the forecast area tomorrow. Current forecast
looks on track and will not update this evening.

&&

.AVIATION...22/00Z TAFs...Mainly VFR will prevail at the TAF sites
over the next 24 hours. Some IFR/LIFR ceilings will likely develop
at the coast, including at North Bend, and in some of the coastal
valleys toward daybreak, but these shouldn't last much longer than a
few hours. -Spilde

&&

.MARINE...Updated 250 PM PDT Tuesday 21 September 2021...
West swell will build tonight into Wednesday. A thermal trough will
rebuild along the coast late Wednesday afternoon through Thursday.
This may result in another round of gusty north winds and steep to
very steep seas Wednesday evening into Thursday, with the strongest
winds and steepest seas south of Cape Blanco.  We kept the hazardous
seas watch up for now as it's a border line event if seas are high
and steep enough.  In any case,  seas in the outer waters will be
hazardous to smaller crafts Wednesday afternoon into Thursday. By
Friday, seas will be around the 6 to 7 foot range. There is a chance
they trend higher if we starting inserting stronger winds into the
forecast.

-Smith

&&

.PREV DISCUSSION... /Issued 510 PM PDT Tue Sep 21 2021/

DISCUSSION...High pressure is overhead today, with mostly sunny
skies and warm temperatures (5 to 10 degrees above normal).
Southerly flow will bring some clouds and potentially fog to the
coast overnight into Wednesday morning. Additionally, breezy south
winds will impact the Shasta Valley this afternoon. Tomorrow a
cool front will arrive and bring increasing west to northwest
winds and cooler temperatures to the forecast area. We've
investigated instability and moisture in regards to thunderstorm
potential east of the Cascades Wednesday afternoon. Given the lack
of signal in SREF calibrated thunder guidance and high-resolution
models, late September lightning climatology, and unfavorable
westerly flow, we've kept lightning out of the forecast and only
left 10 percent or less chance for precipitation in Lake County
Wed afternoon.

Flow will quickly shift to northeasterly behind the front on
Thursday into Friday morning. Northerly winds will become gusty
along the coast.  We've ticked temperatures upwards near Brookings
because of favorable offshore/northeasterly winds that will come
down the Chetco River Valley and warm the surrounding coastal areas.
The thermal trough that will help generate these winds will shift
inland on Friday, bringing the warmest day of the week. Temperatures
will peak at 10 to 15 degrees above normal Friday afternoon. Flow
aloft will become westerly to southwesterly over the weekend, and
temperatures will trend lower by 5 to 10 degrees compared to the
relative temperature maximum on Friday.

We routinely look at 100 Canadian, European, and American ensemble
members (the 100 members are forecasts that each have slightly
different starting points for the atmosphere, helping to provide a
range of possible weather outcomes in the future). The Weather
Prediction Center helps to group these 100 members into 4 similar
outcomes, called clusters, using machine learning software. We
mention this because on Monday, all 4 clusters are in good agreement
on an upper trough setting up over the Northeast Pacific Ocean. The
differences center on how far offshore the upper trough is and
whether rain will start to move inland over our forecast area. About
55% of the members show rain moving inland by Monday. Therefore,
there's still significant uncertainty whether we'll see significant
rainfall again across the forecast area...or whether rain will
mainly impact areas from the Umpqua Divide northward.  More to come,
so stay tuned! Keene

AVIATION...22/00Z TAFs...Mainly VFR will prevail at the TAF sites
over the next 24 hours. Some IFR/LIFR ceilings will likely develop
at the coast, including at North Bend, and in some of the coastal
valleys toward daybreak, but these shouldn't last much longer than a
few hours. -Spilde

MARINE...Updated 830 AM PDT Tuesday 21 September 2021...A weakening
thermal trough along the coast will result in lingering steep seas
across the outer waters through late this morning. These steep seas
are due to combined wind seas and westerly swell. West swell will
build tonight into Wednesday. A thermal trough will rebuild along
the coast late Wednesday afternoon through Thursday. This may result
in another round of gusty north winds and steep to very steep seas
Wednesday evening into Thursday, with the strongest winds and
steepest seas south of Cape Blanco.

FIRE WEATHER...Updated 200 PM PDT Tuesday 21 September 2021...Winds
will weaken but tonight will be the worst night of the week for
humidity recoveries. Expect moderate with isolated poor recoveries
over the ridges. A dry cold front will move onshore Wednesday. This
will make for a cooler day with higher minimum humidities, but it
will also bring gusty west to northwest winds to the east side.  A
warming and drying trend will follow Thursday into Friday, followed
by a cooling trend Saturday through Monday. A series of weak
disturbances next week will be focused north of our area with
periods of gusty winds likely on the east side and the highest
probability of light rain in southwest Oregon.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...
     Hazardous Seas Watch from Wednesday evening through late
     Thursday night for PZZ356-376.

SBN/SBN/SBN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 10:06 PM PDTHazardous Seas WarningMFR55 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.